# SDR ASAA2014120909908

- Difficulty date: December 9, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,169 hours, 8,317 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Shorted
- Location: Apu Inlet
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT CAME ON WHEN APU SWITCHED TO OFF.  ACFT GROUNDED.  ON EVALUATION, FOUND MAINTENANCE MESSAGES 49-61223, INLET TEMP SENSOR SHORT CIRCUIT, 49-91006 OVERHEAT SHUTDOWN, 49-41012 NO ROTATION SHUTDOWN, REF FIM 49-90 TASK 802, 49-60 TASK 812 AND 49-40 TASK 803.  REPLACED INLET TEMP SENSOR REF MM 49-61-31, COMPLETED INSTALLATION TEST IAW SAME REF NO FAULTS NOTED.
